# SDR AU960678

- Difficulty date: May 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Processor
- Part number: 230384601
- Condition: Faulty
- Location: Eng Oil Ind Sys
- Component: Lyc
- Stage of operation: TX
- Nature of condition: E, K
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 ENGINE DUAL LOW OIL PRESSURE PROCESSOR FAULTY - CAUSES INTERFERENCE WITH MASTER WARNING SYSTEM - LYCOMING MODIFICATION79-2-0013D HAD BEEN CARRIED OUT
